# SDR HALA2019061100288

- Difficulty date: June 9, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N389HA
- Make and model: Airbus A330-243
- Aircraft serial: 1316
- Aircraft time: 32,020 hours, 4,888 cycles
- System (JASC): 2310 · HF Communications System
- Part: Radio
- Condition: Inoperative
- Location: Nr 2 Hf
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM,  NR 2 HF RADIO WILL NOT TUNE.  OPEN
